# SDR AALA201709059021

- Difficulty date: September 2, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 66,018 hours, 24,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED, SEAT 1C IS MISSING EMERGENCY LIGHT LENS.  MAINTENANCE REPLACED THE LENS AND SECURED THE LIGHT ASSEMBLY. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
